Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An analogue of Hilbert's Theorem 90


Author: Alan Adolphson
Journal: Proc. Amer. Math. Soc. 88 (1983), 27-28
MSC: Primary 12B40
MathSciNet review: 691272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem on $ p$-adic analytic functions that formally resembles Hilbert's Theorem 90 and state a general open problem of which it is a special case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12B40

Retrieve articles in all journals with MSC: 12B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0691272-7
PII: S 0002-9939(1983)0691272-7
Keywords: $ p$-adic numbers, $ p$-adic analytic function, Newton polygon
Article copyright: © Copyright 1983 American Mathematical Society